2 -equivariant Ljusternik-Schnirelman theory for non-even functionals
Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 3, p. 341-370
@article{AIHPC_1998__15_3_341_0,
     author = {Ekeland, Ivar and Ghoussoub, Nassif A.},
     title = {$\mathbb {Z}\_2$-equivariant Ljusternik-Schnirelman theory for non-even functionals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {3},
     year = {1998},
     pages = {341-370},
     zbl = {0907.58006},
     mrnumber = {1629353},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_1998__15_3_341_0}
}
Ekeland, I.; Ghoussoub, N. $\mathbb {Z}_2$-equivariant Ljusternik-Schnirelman theory for non-even functionals. Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 3, pp. 341-370. http://www.numdam.org/item/AIHPC_1998__15_3_341_0/

[A] A. Ambrosetti, A perturbation theorem for superlinear boundary value problems, M. R. C. Technical Report, Vol. 1442, 1974.

[A-R] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., Vol. 14, 1973, pp. 349-381. | MR 370183 | Zbl 0273.49063

[Ba] A. Bahri, Topological results on a certain class of functionals and application, J.F.A., Vol. 41, 1981, pp. 397-427. | MR 619960 | Zbl 0499.35050

[Ba-Be] A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, T.A.M.S., Vol. 267, 1981, pp. 1-32. | MR 621969 | Zbl 0476.35030

[Ba-L] A. Bahri and P.-L. Lions, Morse index of some min-max critical points I. Application to multiplicity results. Commun. Pure and App. Math., Vol. 41, 1988, pp. 1027- 1037. | MR 968487 | Zbl 0645.58013

[G1] N. Ghoussoub, Location, multiplicity and Morse indices of min-max critical points, J. Reine. und. angew. Math., Vol. 417, 1991, pp. 27-76. | MR 1103905 | Zbl 0736.58011

[G2] N. Ghoussoub, Duality and Perturbation Methods in Critical Point Theory, Cambridge Tracts in Mathematics, Cambridge University Press, 1993. | MR 1251958 | Zbl 0790.58002

[L-Sc] L. Ljusternik and L. Schnirelmann, Méthodes topologiques dans les problèmes variationels, Hermann, Paris, 1934. | JFM 60.1228.04 | Zbl 0011.02803

[R] P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, C.B.M.S., A.M.S., No. 65, 1986. | MR 845785 | Zbl 0609.58002

[S] M. Struwe, Variational methods and their applications to non-linear partial differential equations and Hamiltonian systems, Springer-Verlag, 1990. | MR 1078018 | Zbl 0746.49010